Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decidability and undecidability theorems for PAC-fields


Authors: Gregory Cherlin, Lou van den Dries and Angus Macintyre
Journal: Bull. Amer. Math. Soc. 4 (1981), 101-104
MSC (1980): Primary 03B25, 12L05; Secondary 20E18
DOI: https://doi.org/10.1090/S0273-0979-1981-14872-2
MathSciNet review: 590820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Ax] J. Ax, The elementary theory of finite fields, Ann. of Math. (2) 88 (1968), 239-271. MR 229613
  • [J1] M. Jarden, Rational points on algebraic varieties over large number fields, Bull. Amer. Math. Soc. 75 (1969), 603-606. MR 240102
  • [J2] M. Jarden, The elementary theory of ω-free Ax fields, Invent. Math. 38 (1976), 187-206. MR 435051
  • [J—K] M. Jarden and U. Kiehne, The elementary theory of algebraic fields of finite corank, Invent. Math. 30 (1975), 275-294.
  • [Lu-v.d.D] A. Lubotzky and L. van den Dries, Subgroup of free profinite groups and large subfields of Q (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03B25, 12L05, 20E18

Retrieve articles in all journals with MSC (1980): 03B25, 12L05, 20E18


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14872-2

American Mathematical Society